# SDR SWAA2018081624274

- Difficulty date: August 16, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N8635F
- Make and model: Boeing 737-8H4
- Aircraft serial: 60083
- Aircraft time: 14,563 hours, 6,383 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Part number: BACW10E
- Condition: Sheared
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVAC SLIDE GIRT BAR HOLDER FASTENER SHEARED.  R&R FASTERNER PER SRM.
